# SDR DALA1163710928

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 61,526 hours, 46,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON PREVIOUS REPAIR DOUBLER FROM STA Y=229 TO Y=250 AND LONGERON 18LT.  DOUBLER REPAIR WAS ACCOMPLISHED IAW IAW ERA 334241-14 REV B.
